Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Landing property of stretching rays for real cubic polynomials

Authors: Yohei Komori and Shizuo Nakane
Journal: Conform. Geom. Dyn. 8 (2004), 87-114
MSC (2000): Primary 37F45; Secondary 37F30
Published electronically: March 29, 2004
MathSciNet review: 2060379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The landing property of the stretching rays in the parameter space of bimodal real cubic polynomials is completely determined. Define the Böttcher vector by the difference of escaping two critical points in the logarithmic Böttcher coordinate. It is a stretching invariant in the real shift locus. We show that stretching rays with non-integral Böttcher vectors have non-trivial accumulation sets on the locus where a parabolic fixed point with multiplier one exists.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F45, 37F30

Retrieve articles in all journals with MSC (2000): 37F45, 37F30

Additional Information

Yohei Komori
Affiliation: Department of Mathematics, Osaka City University, Sugimoto 3-3-138, Sumiyoshi-ku, Osaka 558-8585, Japan

Shizuo Nakane
Affiliation: Tokyo Polytechnic University, 1583 Iiyama, Atsugi, Kanagawa 243-0297, Japan
MR Author ID: 190353

Keywords: Stretching rays, parabolic implosion, radial Julia set
Received by editor(s): May 15, 2003
Received by editor(s) in revised form: November 20, 2003
Published electronically: March 29, 2004
Article copyright: © Copyright 2004 American Mathematical Society